RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 20, Issue 2, Pages 286–296 (Mi adm544)  

RESEARCH ARTICLE

Cyclic left and torsion-theoretic spectra of modules and their relations

Marta Maloid-Glebova

Ivan Franko National University of L'viv

Abstract: In this paper, strongly-prime submodules of a cyclic module are considered and their main properties are given. On this basis, a concept of a cyclic spectrum of a module is introduced. This spectrum is a generalization of the Rosenberg spectrum of a noncommutative ring. In addition, some natural properties of this spectrum are investigated, in particular, its functoriality is proved.

Keywords: strongly-prime ideal, strongly-prime module, cyclic spectrum, torsion-theoretic spectrum, localizations.

Full text: PDF file (326 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 05.10.2015
Revised: 22.12.2015
Language:

Citation: Marta Maloid-Glebova, “Cyclic left and torsion-theoretic spectra of modules and their relations”, Algebra Discrete Math., 20:2 (2015), 286–296

Citation in format AMSBIB
\Bibitem{Mal15}
\by Marta~Maloid-Glebova
\paper Cyclic left and torsion-theoretic spectra of modules and their relations
\jour Algebra Discrete Math.
\yr 2015
\vol 20
\issue 2
\pages 286--296
\mathnet{http://mi.mathnet.ru/adm544}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3453817}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000378729300007}


Linking options:
  • http://mi.mathnet.ru/eng/adm544
  • http://mi.mathnet.ru/eng/adm/v20/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:88
    Full text:39
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020